default-icon

Dizziness at different ti

My father is a diabetic and has been on medication for many years. Lately, he is experiencing dizziness at different intervals. When he gets up from a sitting position after a long time. When he climbs stairs. He feels dizzy, he stands at that place for a few seconds and he recovers but it has been happening often. What could be the problem?
views-icons 53 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Dizziness at different ti

doctor profile image
Dr. NISHANT KANODIA Lucknow | Consultant Physician
Answered
mostly likely cervical spondylosis or postural hypotension xray cervical spine & consult Physician
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepak Gabhale Pune | General Physician
Answered
Hello.... Its hard to avoid health issues.... Does your father have Hypertension... What abt his Sugar levels are they maintained... In a Diabetic old pt few more details are needed. . A kind suggestion is visit a Physician asap get sugar levels monitored... BP Checked...other blood parameters screened.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO